A class of C∞-stable foliations

Aziz el Kacimi Alaoui, Marcel Nicolau

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We consider foliations F obtained as the suspension of a linear foliation F0 on n by means of a linear Anosov diffeomorphism A of n keeping F0 invariant. Under suitable conditions on A the foliations F are shown to be C∞-stable, i.e. any differentiable foliation which is C∞-close to F is C∞-conjugated to F. The proof relies on a criterium of stability stated by R. Hamilton. © 1993, Cambridge University Press. All rights reserved.
Original languageEnglish
Pages (from-to)697-704
JournalErgodic Theory and Dynamical Systems
Volume13
DOIs
Publication statusPublished - 1 Jan 1993

Fingerprint Dive into the research topics of 'A class of C∞-stable foliations'. Together they form a unique fingerprint.

  • Cite this